# SDR ASAA201904296165

- Difficulty date: April 26, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 45,658 hours, 13,615 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7024091009
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERG LIGHT ASSY L1188 BROKEN. GROUNDED - YES. REMOVE AND REPLACED EMERG EXIT LIGHT ASSY L1188 PER B737-800 AMM 53-51-01. EMERG LIGHT OPS CKS NORMAL PER AMM 33-51-00-710-801 AND 33-51-00-720-801.
